I have brown discharge with vaginal itching and burning sensation. I am taking birth control pills to regulate my period. Kindly help.
Welcome to icliniq.com.
Do you have only brown discharge, or do you have curdy white discharge also? It seems like you have candidal vaginitis. I suggest getting a smear test for confirmation.
Vaginal itching goes more in favor of infection. If it is only a brown discharge, it could be spotting that sometimes happens with birth control pills. If it is confirmed candidal vaginitis, I suggest taking tablet Fluconazole 150 mg single dose.
Thanks for the reply.
I have browny discharge for the past week. This is my menstruation period. I am not getting my period; instead, I am getting brown discharge from my twenty-fifth day.
Welcome back to icliniq.com.
Birth control pills cause anovulation; ovulation does not occur, so in some cycles, you will have bleeding much lesser than normal cycles; that is normal when you are on birth control pills. Vaginal itching is not normal and is most likely due to an infection. A combined white discharge with some menstrual bleeding could make it appear brown. Decreased menstrual bleeding is not something to worry about. If itching persists, then it needs to be evaluated.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
As you have taken a single dose, your thickness will break down and so you will be getting bleeding or discharge for seven to ten days ... Read fullYasmin Birth Control Pills
It is prescribed as a 28-day or 21-day oral contraceptive pill ... One tablet has to be taken orally every day at the same time ... Smoking increases the risk of heart attacks from the use of combination contraceptive pills ... Quick Facts: Yasm... Read fullIs it normal to get brown vaginal discharge on arousal?
.. understand your concern. The brownish discharge you are having could be due to: 1. Side effect of implant leading to irregular spotting. 2. Local lesions like cervical erosion. 3. Rarely vaginal infection, etc. To find out the exact cause of ... Read full
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now